# SDR USAA2013110700009

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 984 hours, 414 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: EO24528A0
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT FL350, CREW RECEIVED ECAM MESSAGE "DOOR RT/FWD". "SLIDE ARMED" LIGHT ON 1R DOOR ALSO ILLUMINATED. NO LOSS/CHANGE IN CABIN PRESSURIZATION.  MESSAGE WENT OUT AFTER FIVE MINUTES. MAINTENANCE REPLACED RELAY, POWER SUPPLY SWITCH OVER (12WN), IAW TSM REF 52-11-00-810-803-A.  NO FAULTS NOTED.
